# SDR DALA1012880906

- Difficulty date: May 20, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 61,809 hours, 48,344 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB LT SPAR CHORD CRACK.  REPAIRED IAW ERA 482730-14 ON NR 73.  (DLM88101466)
